Migraleve complete tablets

178574

In stock

Size
£8.49
Save £0.00
£0.71 / tablet

Product features

  • checkPowerful analgesic
  • checkCombination pain relief
  • checkSoothes symptoms associated with migraine

Product description

A combination pain relief with two active ingredients to stop a migraine in its track.

Migraines are moderate to severe headaches that may be felt more on one side of the head and tend to come with symptoms such as nausea and sensitivity to light. Migraleve complete contains a combination of pink and yellow tablets that can effectively reduce the migraine pain.

Migraleve pink tablets have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve pink tablets can prevent an attack from developing. They contain a combination of paracetamol, codeine and buclizine. Migraleve yellow tablets provide relief for continuing migraine symptoms and should always be taken after your first dose of Migraleve pink tablets. The active ingredients in the yellow tablets are paracetamol and codeine, a powerful combination for pain relief.

Features of Migraleve complete tablets

  • Complete migraine relief
  • Contains paracetamol, codeine & buclizine
  • For three days use only
  • Helps to settle feelings of nausea
  • Fast relief of migraines with aura

expand_more

Specifications

expand_more
  • 12 tablets
  • 24 tablets

Suitable for

expand_more
  • Adults and children over 12 years old

Warnings and cautions

expand_more
  • Please read the enclosed leaflet carefully before use
  • Warning: do not exceed the stated dose. May cause drowsiness. If affected do not drive or operate machinery
  • Do not combine with alcohol
  • Can cause addiction
  • Keep out of sight and reach of children
  • For three days only
  • Do not take with other paracetamol-containing products
  • Immediate medical advice should be sought in the event of an overdose (even if you feel well)
  • If you need to take this medicine for more than three days you must see your doctor or pharmacist
  • This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse
  • Do not give to children under 12 years of age except under medical supervision.

How to use

expand_more

Children 12-15 years:

  1. Swallow 1 Migraleve Pink tablet at the first sign of a migraine attack.
  2. If the migraine persists, then take 1 Migraleve Yellow tablet 4 hours after the Pink dose and then every 4 hours.
  3. Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor.

Adults and Children 16 years and over:

  1. Swallow 2 Migraleve Pink tablets at the first sign of a migraine attack.
  2. If the migraine persists, then take 2 Migraleve Yellow tablets 4 hours after the Pink dose and then every 4 hours.
  3. Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor.

Not suitable for children under 12.

Ingredients

expand_more

Migraleve pink tablet active ingredients: Paracetamol DC 96% 520 mg equivalent to paracetamol 500 mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg.

Other ingredients: E127 & E171.

Delivery and returns

expand_more


Standard delivery

  • £3.49 for all orders
  • Delivered in 3-4 working days once the pharmacist approves your order 
  • Orders only approved Monday to Friday


Pharmacy Medicines delivery

Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date using the courier's website or app. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide during checkout are correct. If they are unable to reach you, the order may be cancelled.

Unfortunately, your order can't be left in a safe place, with a neighbour, or diverted to a ParcelShop. The courier will try to deliver it three times before they return it to us.

Purchasing in bulk/high unit volume

Please note that when purchasing high unit volumes of single lines (10+ units) delivery promotions are null and void.
This is a result of high-volume orders not being able to be dispatched via our normal third-party fulfilment.
As a result for any excessive bulk orders of single lines, we will be in touch regarding your order to discuss further delivery costs that will be incurred.

Returns 

If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy